Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 222, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2017, 4:18 PM EDT for Chattooga County, Floyd County, Gordon County, Georgia. It was in force for 42 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2017, 4:18 PM EDT (20:18 UTC)
- Expired
- Jun 15, 2017, 5:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chattooga County, GA, Floyd County, GA, Gordon County, GA
The radar
The Northeast Alabama radar (KHTX), 106 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 4:18 PM EDT | TSTM WND DMG | 1 Se Neal Crossing, GA | TREES WERE REPORTED DOWN NEAR THE INTERSECTION OF HIGHWAY 337 AND TRION TELOGA ROAD. |
| Jun 15, 4:18 PM EDT | TSTM WND DMG | Cloudland, GA | TREES WERE REPORTED DOWN ACROSS THE HIGHWAY NEAR THE INTERSECTION OF HIGHWAY 48 AND HIGHWAY 157. |
| Jun 15, 4:18 PM EDT | TSTM WND DMG | Menlo, GA | TREES WERE REPORTED DOWN AT HIGHWAY 48 AND RIDGE STREET. |
| Jun 15, 4:20 PM EDT | TSTM WND DMG | 1 Sse Harrisburg, GA | A CAR WAS REPORTED TRAPPED UNDER TWO TREES ON HIGHWAY 337. |
| Jun 15, 4:55 PM EDT | TSTM WND DMG | 1 Ne West Rome, GA | TREES WERE REPORTED DOWN AT 220 TECHNOLOGY PARKWAY. |
| Jun 15, 4:55 PM EDT | TSTM WND DMG | Lindale, GA | A TREE WAS REPORTED DOWN ALONG VAN TASSEL DRIVE. |
| Jun 15, 4:55 PM EDT | TSTM WND DMG | Mount Berry, GA | EIGHT TREES WERE REPORTED DOWN ON ROBIN STREET. |
| Jun 15, 4:55 PM EDT | TSTM WND DMG | Riverside, GA | TREES WERE REPORTED DOWN ON MAHOGANY STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
176
WUUS52 KFFC 152018
SVRFFC
GAC055-115-129-152100-
/O.NEW.KFFC.SV.W.0222.170615T2018Z-170615T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
418 PM EDT THU JUN 15 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Floyd County in northwestern Georgia...
Southwestern Gordon County in northwestern Georgia...
Chattooga County in northwestern Georgia...
* Until 500 PM EDT
* At 418 PM EDT, severe thunderstorms were located along a line
extending from near Cloudland to New Moon to near Chesnut Bay
Resort, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rome, Summerville, Trion, Cave Spring, Plainville, Shannon, Lyerly,
Menlo, Pinson, Lindale, Tidings, Armuchee, Seney, Coosa, Cloudland,
Berryton, Chattoogaville, James H. Floyd State Park and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3459 8551 3459 8540 3444 8500 3426 8505
3410 8511 3410 8512 3408 8512 3408 8516
3410 8516 3410 8526 3408 8526 3408 8541
3409 8542 3456 8552
TIME...MOT...LOC 2018Z 284DEG 32KT 3455 8546 3439 8551 3423 8568
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:17 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 15, 3:17 PM EDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Peachtree City GA 317 PM EDT Thu Jun 15 2017 .SHORT TERM /Tonight through Friday Night/... The primary focus this afternoon into tonight will be the increase in thunderstorm coverage as a complex of thunderstorms advances into Georgia from the northwest. This MCS has continued to strengthen as it progresses southeastward into the unstable airmass that is in place across the southeast. Current surface CAPE values from 2500- 3000 J/kg cross Georgia will be sufficient to maintain thunderstorm intensity into the evening hours, and downdraft CAPE over 1000 J/kg in north Georgia will support a damaging wind threat. This convective line is expected to push through north Georgia during the evening hours, with the greatest risk of any severe thunderstorms in northwest Georgia during the early evening. While some severe threat will extend farther south and east, the overall intensity should begin to gradually diminish after sunset. Friday will be another day with widespread shower and thunderstorm development by afternoon, especially across the southeastern half of the area where the best overlap of moisture and instability will reside. With relatively steep lapse rates and sufficient instability, a few strong to severe thunderstorms will be possible. Strong wind gusts would be the main threat. Temperatures will remain warm with highs on Friday in the upper 80s to near 90 and lows around 70. RW .LONG TERM /Saturday through Thursday/... Minimal adjustments were made to the extended periods. Models continue to advertise a moist airmass remaining over the state as a front stalls and moisture continues to advect into the region. Have continued above seasonal pops through the period. Temperatures remain slightly above seasonal normals, and have gone with a model blend. Models do continue to advertise potential tropical wave developing by mid week, with some varied solutions regarding its track. 31 /issued 340 AM EDT Thu Jun 15 2017/ The unsettled extended period remains largely unchanged from previous forecast. Weak cyclonic flow in the mid levels will be the main source for deeper layer moisture going into the weekend. Scattered thunderstorms from Friday should gradually diminish overnight before redeveloping on Saturday as daytime heating aids buoyancy. Although weak residual sfc troughing may linger on Saturday...expecting the bulk of thunderstorm activity to be diurnally driven /barring any aid from mid level shortwave activity/. Activity will wind down into the overnight hours Saturday when the main area of mid level cyclonic flow begins to weaken in response to a fast moving shortwave trough diving east from the Northern Plains into the Great Lakes. As this shortwave then ejects from the Great Lakes into Ontario/Quebec...associated sfc "cold" front will begin to approach the area on Sunday. The front will not make it to the TN/GA border on Sunday...but the airmass in place will be enough to spark numerous thunderstorms...especially during the afternoon hours. EC/GFS guidance suggest the "cold" front will reach the northern Ga border by Monday afternoon as deep troughing in the mid & upper levels builds south toward the CWA. This pattern will begin to take on a western US ridge and eastern US trough. Nonetheless...thunderstorms can be expected along and just ahead of the front across north Georgia on Monday...and enough of the western US ridge may nose into central/southern Georgia to keep any activity more isolated. With best shear well north of the area...widespread severe weather is not expected at this time along/ahead of the front. Front will continue its southern progress Monday night into Tuesday where storms will likely continue into the first part of the night across ATL-AHN metro areas and perhaps portions of central Georgia before weakening. There is a chance some drier air could work into the north Ga mountains at this time. Still seeing enough moisture being advected by anticyclonic flow around the Bermuda high to suggest that this boundary of moisture will collide with the southward moving "cold" front by Tuesday. Thinking this will stall the boundary and then help nudge it gradually north as a warm front for the remainder of the extended. This points to continued humidity and the possibility of scattered thunderstorms each afternoon. Tropical wave still showing up in the Yucatan area into the western Gulf by mid week. Kovacik && .AVIATION... 18Z Update... Through the remainder of the afternoon, VFR ceilings with scattered CU can be expected with generally isolated SHRA/TSRA. Included VCSH through the afternoon to account for this possibility. The chance for TSRA is expected to increase most appreciably around and after about 21z in association with a disturbance currently NW of the area. Convection should gradually diminish overnight. Winds remain from the west through the TAF period. There is some potential for MVFR/IFR ceilings at CSG/MCN sites by Friday morning but have limited mention to CSG at this time. //ATL Confidence...18Z Update... Medium on convective timing/evolution. High on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 70 88 / 40 60 50 60 Atlanta 72 88 72 87 / 50 60 40 50 Blairsville 65 85 64 83 / 50 50 40 50 Cartersville 69 89 69 89 / 50 50 40 50 Columbus 73 90 72 90 / 30 60 50 40 Gainesville 70 88 70 86 / 50 60 40 60 Macon 72 90 72 89 / 30 60 50 60 Rome 70 90 70 90 / 50 40 30 40 Peachtree City 70 89 70 88 / 40 60 50 50 Vidalia 74 90 73 89 / 30 60 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....31 AVIATION...RW
Hazardous weather outlook, Jun 15, 3:09 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 309 PM EDT Thu Jun 15 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 309 PM EDT Thu Jun 15 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will continue to develop and move into north and central Georgia this afternoon and evening. A few of these storms could become strong to severe with the primary threats being gusty winds, hail, frequent lightning and heavy rainfall. Thunderstorms will continue into the late evening hours, with the potential for some of the weakening activity to continue through midnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered thunderstorms will continue to be possible Friday through Sunday, mainly during the afternoon and evening. A cold front will approach the area on Monday and continue the chance for thunderstorms through at least Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 15, 3:13 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT THU JUN 15 2017
GAZ003-004-151945-
Whitfield GA-Catoosa GA-
313 PM EDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITFIELD AND
NORTHEASTERN CATOOSA COUNTIES UNTIL 345 PM EDT...
At 313 PM EDT...a strong thunderstorm was near Varnell, or near
Ringgold...moving east at 25 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Varnell, Tunnel Hill, Cohutta and Beaverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3495 8483 3494 8484 3492 8484 3487 8482
3486 8484 3485 8485 3482 8509 3498 8508
3499 8485 3499 8481
TIME...MOT...LOC 1913Z 253DEG 22KT 3494 8501
WIND...50MPHSpecial weather statement, Jun 15, 3:39 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 PM EDT THU JUN 15 2017
GAZ001-002-152015-
Walker GA-Dade GA-
339 PM EDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WALKER AND
SOUTHWESTERN DADE COUNTIES UNTIL 415 PM EDT...
At 338 PM EDT...a strong thunderstorm was over Rising Fawn, or 8
miles south of Trenton...moving southeast at 10 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Trenton, Cloudland Canyon State Park and Rising Fawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3486 8551 3476 8532 3460 8548 3464 8554
3479 8557
TIME...MOT...LOC 1938Z 306DEG 10KT 3474 8551
WIND...50MPHLocal storm report, Jun 15, 4:05 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 1 SSE ARBOR FOREST 33.93N 84.61W
06/14/2017 COBB GA 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF WIND
HILL LANE AND WINDMILL LANE.
&&
EVENT NUMBER FFC1700777
LMERRITTSpecial weather statement, Jun 15, 4:11 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
411 PM EDT THU JUN 15 2017
GAZ011-152045-
Chattooga GA-
411 PM EDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA COUNTY UNTIL 445 PM
EDT...
At 411 PM EDT...a strong thunderstorm was over Cloudland, or 8 miles
west of Summerville...moving east at 35 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Summerville, Lyerly, Menlo, Cloudland, Berryton, Chattoogaville,
Tidings, James H. Floyd State Park and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3445 8519 3444 8518 3443 8521 3441 8522
3441 8524 3440 8527 3437 8533 3433 8537
3429 8539 3429 8546 3458 8553 3459 8553
TIME...MOT...LOC 2011Z 276DEG 31KT 3451 8549
WIND...50MPHLocal storm report, Jun 15, 4:12 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 1 NNW ASHEBROOK 33.99N 84.47W
06/14/2017 COBB GA 911 CALL CENTER
A TREE WAS REPORTED DOWN ON A HOUSE NEAR THE
INTERSECTION OF DAFFODIL DRIVE AND SKYLANE DRIVE.
&&
EVENT NUMBER FFC1700778
LMERRITTLocal storm report, Jun 15, 4:16 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 1 SSE JIM R MILLER PARK 33.89N 84.58W
06/14/2017 COBB GA 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
CALLAWAY ROAD SW AND AUSTELL ROAD SW.
&&
EVENT NUMBER FFC1700779
LMERRITTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:02 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jun 14, 8:12 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 33 min |
| Jun 14, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 36 min |
| Jun 14, 8:46 PM EDT | Special Weather Statement | FFC | Fulton | 29 min |
| Jun 15, 3:13 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Jun 15, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 31 min |
| Jun 15, 3:39 PM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Jun 15, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 28 min |
| Jun 15, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 38 min |
| Jun 15, 4:11 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Jun 15, 4:33 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon | 27 min |
| Jun 15, 4:37 PM EDT | Special Weather Statement | FFC | Jasper | 38 min |
| Jun 15, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 42 min |
| Jun 15, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 31 min |
| Jun 15, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Haralson, Paulding, Polk | 39 min |
| Jun 15, 5:23 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| Jun 15, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 28 min |
| Jun 15, 5:42 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| Jun 15, 5:43 PM EDT | Special Weather Statement | FFC | Cherokee | 32 min |
| Jun 15, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, Douglas, Fayette and 4 more | 40 min |
| Jun 15, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 53 min |
| Jun 15, 5:55 PM EDT | Special Weather Statement | FFC | Oconee | 35 min |
| Jun 15, 6:00 PM EDT | Special Weather Statement | FFC | Walton | 30 min |
| Jun 15, 6:02 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| Jun 15, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 47 min |
| Jun 15, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Oconee, Walton | 41 min |
| Jun 15, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Harris, Heard, Meriwether, Pike and 1 more | 40 min |
| Jun 15, 6:23 PM EDT | Special Weather Statement | FFC | Newton | 37 min |
| Jun 15, 6:30 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Jun 15, 6:45 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| Jun 15, 6:47 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 28 min |
| Jun 15, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 38 min |
| Jun 15, 7:00 PM EDT | Special Weather Statement | FFC | Oglethorpe | 30 min |
| Jun 15, 7:01 PM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Monroe, Muscogee, Pike and 3 more | 44 min |
| Jun 15, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Spalding | 53 min |
| Jun 15, 7:19 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 26 min |
| Jun 15, 7:39 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 36 min |
| Jun 15, 7:50 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.